# SDR CA190622006

- Difficulty date: April 30, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 3,101 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: SL15F1995756
- Condition: Damaged
- Location: Nr 5 Cylinder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING 300 HOUR SB388C VALVE GUIDE INSPECTION IT WAS NOTED BY THE ENGINEER THAT ONE OF THE PUSH RODS HAD BEEN BENT DURING OPERATION. AFTER FURTHER INVESTIGATION IT WAS DETERMINED TO HAVE HAD THE INCORRECT LENGTH PUSH ROD INSTALLED AT ENGINE OVERHAUL. PROPER PUSH ROD LENGTH INSTALLED AND NO FURTHER ISSUES ENCOUNTERED. (TC# 20190622006)
